Open Access
Translator Disclaimer
July, 1978 On the Asymptotic Efficiency of Strongly Asymptotically Median Unbiased Estimators
R. Michel
Ann. Statist. 6(4): 920-922 (July, 1978). DOI: 10.1214/aos/1176344266

Abstract

It is shown that the problem of asymptotic efficiency (in the Wolfowitz-sense) admits a satisfactory solution for the class of strongly asymptotically median unbiased estimators. The concept of strongly asymptotic median unbiasedness furthermore links up the classical approach (concerning estimator-sequences whose distribution functions converge) with Pfanzagl's concept of median unbiasedness.

Citation

Download Citation

R. Michel. "On the Asymptotic Efficiency of Strongly Asymptotically Median Unbiased Estimators." Ann. Statist. 6 (4) 920 - 922, July, 1978. https://doi.org/10.1214/aos/1176344266

Information

Published: July, 1978
First available in Project Euclid: 12 April 2007

zbMATH: 0378.62032
MathSciNet: MR491566
Digital Object Identifier: 10.1214/aos/1176344266

Subjects:
Primary: 62F20

Keywords: Asymptotic efficiency , covering probabilities , median unbiasedness

Rights: Copyright © 1978 Institute of Mathematical Statistics

JOURNAL ARTICLE
3 PAGES


SHARE
Vol.6 • No. 4 • July, 1978
Back to Top